# SDR SWIA202002248769

- Difficulty date: December 17, 2019
- Submitted: February 24, 2020
- Operation: Air carrier
- Aircraft: N465SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7845
- Aircraft time: 39,189 hours, 34,229 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Fitting
- Part number: 601R332371
- Condition: Cracked
- Location: Window Post
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WINDSHIELD CENTER POST LOWER LEFT FRAME BRACKET IS CRACKED.   (C-CHECK) RO 2/20/2020   REMOVED AND REPLACED WINDSHIELD LH LOWER CENTER POST FRAME BRACKET IAW CRH 200 SRM.
